Journal of Noncommutative Geometry


Previous issue  | Next issue  | Most recent Issue | All Issues | JNCG summary
Volume 6, Issue 2, 2012
Metadata
 

Quantales of open groupoids
M. Clarence Protin and Pedro Resende
pp. 199–247
Abstract | Full-Text PDF (375 KB) | Metadata

Spectral triples and the geometry of fractals
Erik Christensen, Cristina Ivan and Elmar Schrohe
pp. 249–274
Abstract | Full-Text PDF (454 KB) | Metadata

On Bost–Connes type systems and complex multiplication
Bora Yalkinoglu
pp. 275–319
Abstract | Full-Text PDF (415 KB) | Metadata

Real mixed Hodge structures
Mikhail Kapranov
pp. 321–342
Abstract | Full-Text PDF (235 KB) | Metadata

Noncommutative ε-graded connections
Axel de Goursac, Thierry Masson and Jean-Christophe Wallet
pp. 343–387
Abstract | Full-Text PDF (406 KB) | Metadata

A “natural” graded Hopf-algebra and its graded Hopf-cyclic cohomology
Jiao Zhang
pp. 389–405
Abstract | Full-Text PDF (189 KB) | Metadata